# SDR REXA2017120201274

- Difficulty date: December 2, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,710 hours, 14,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD F/A FLASHLIGHT ASSY ON FWD FACE OF G2 GALLEY BRACKET DAMAGED.  REMOVED AND REPLACED 3RD F/A FLASHLIGHT BRACKET ASSY IAW AMM 25-61-02-400-801.                             
AAR AP-234
